# SDR FDEA201503110811

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 258 hours, 14,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20212721
- Part serial: 4912741380
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK DEFERRED, THE RT PACK INLET TEMP CLIMBED TO 110 DEGREES C, WITH ASSOCIATED ECAM ADVISORY.  FLOW INDICATOR WAS ALSO EXTREMELY UNSTABLE, OSCILLATING FROM STOP TO STOP.  RETURNED TO DEPARTURE.    R & R NR 1 & 2 PACK RAM TURBINE BYPASS VALVE ACTUATORS IAW AMM 21-61-13-04.  OPS CHECKED GOOD.
